# SDR 9716249163

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- Engine: Pwa JT8D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 378201
- Condition: Failed
- Location: Lt Engine
- Part time: 10,987 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 70 KNOTS, THE LEFT ENGINE SPOOLED DOWN.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL UNIT.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
